Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global geometry of polygons. I: The theorem of Fabricius-Bjerre
HTML articles powered by AMS MathViewer

by Thomas F. Banchoff PDF
Proc. Amer. Math. Soc. 45 (1974), 237-241 Request permission

Abstract:

Deformation methods provide a direct proof of a polygonal analogue of a theorem proved by Fabricius-Bjerre and by Halpern relating the numbers of crossings, pairs of inflections, and lines of double tangency for smooth closed plane curves.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C15, 14B05
  • Retrieve articles in all journals with MSC: 57C15, 14B05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 237-241
  • MSC: Primary 57C15; Secondary 14B05
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0370599-7
  • MathSciNet review: 0370599